MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCTION CATHETER
Model Number IPN040178
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Another new issue that just came up last night is, we had a defective epidural catheter; it had no perforations in the end, so no medication could be administered through it.This required a repeat epidural procedure and delayed patient care.
 
Additional Manufacturer Narrative
Qn# (b)(4).A lot number was not provided.A device history record review was performed based upon a lot number from sales history data.A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A lot number was not provided.A device history record review was performed based upon a lot number from sales history data.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SETS
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11995382
Report Number1036844-2021-00109
Device Sequence Number11864278
Product Code BSO
UDI-Device Identifier20801902070177
UDI-Public20801902070177
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040178
Device Catalogue NumberMP-17019-TIG
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1